Matching with shift for one dimensional Gibbs measures

P. Collet, C. Giardinà, F.H.J. Redig

Research output: Contribution to journalArticleAcademicpeer-review

83 Downloads (Pure)


We consider matching with shifts for Gibbsian sequences. We prove that the maximal overlap behaves as c¿log¿n, where c is explicitly identified in terms of the thermodynamic quantities (pressure) of the underlying potential. Our approach is based on the analysis of the first and second moment of the number of overlaps of a given size. We treat both the case of equal sequences (and nonzero shifts) and independent sequences.
Original languageEnglish
Pages (from-to)1581-1602
JournalThe Annals of Applied Probability
Issue number4
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'Matching with shift for one dimensional Gibbs measures'. Together they form a unique fingerprint.

Cite this